Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor and mania

Posted by Deirdre on February 8, 1999, at 22:33:40

In reply to Re: effexor and mania, posted by Toby on August 13, 1998, at 15:54:21

> On the subject of Effexor and mania, I have some personal experience. Granted, My bipolar disorder is heavily on the depressive side, but I find that when in withdrawl from Effexor, I am very susceptible to manic episodes, including the hyperactivity, impulsiveness, and general inappropriateness that that entails. Effexor has worked quite well in controlling my depression for over two years, but I would warn anyone who is considering this drug that its side effects are severe and physical as well as mental. While withdrawing (even with a very slow reduction in dosage)I have experienced involuntary shaking, dizziness, and a strange sensation of a millisecond lag between a movement and my mental perception of that movement - what I can only describe as internalized trails. Not pleasant. So, its a trade-off. All one can hope for while withdrawing from Effexor is patience and a sympathetic psychiatrist. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deirdre thread:277